Vol. 2 No. 2 (2025)
Actual problems of mathematics

Integro-differential systems of stochastic parabolic equations with variable exponents of nonlinearity

Oleh Buhrii
Ivan Franko National University of Lviv
Bio
Ihor Kutsevol
Ivan Franko National University of Lviv
Bio

Published 2026-11-26

Keywords

  • stochastic parabolic equation,
  • variable exponent of nonlinearity,
  • white noise,
  • weak solution

How to Cite

Integro-differential systems of stochastic parabolic equations with variable exponents of nonlinearity. (2026). Mathematics, Informatics, Physics: Science and Education, 2(2), 176–185. https://doi.org/10.31652/3041-1955-2025-02-02-01

Abstract

Some nonlinear second order parabolic system with the variable exponents of nonlinearity, integral term, and the white noise is considered. The existance and uniqueness of the weak solution for the corresponding initial-boundary value problem are proved.

Downloads

Download data is not yet available.

References

  1. Бугрій Н., Бугрій О., Доманська О. Напівлінійне стохастичне параболічне рівняння зі змінним показником нелінійності. Вісник Львів. ун-ту. Серія мех.-мат. 2022. Випуск 93. С. 108-121. DOI: http://dx.doi.org/10.30970/vmm.2022.93.108-121
  2. Бугрій О., Бугрій Н., Власов В. Просторово-часовий стохастичний інтеграл Пелі-Вінера-Зигмунда. Математика, Інформатика, Фізика: Наука та Освіта. 2024. Том 1, №1. C. 13-26. DOI: https://doi.org/10.31652/3041-1955-2024-01-02
  3. Бугрій О., Хома М., Вовк I.-М. Стохастичне диференцiювання в рiвняннях зi змiнними показниками нелiнiйностi. Вісник Львів. ун-ту. Серія мех.-мат. 2024. Випуск 96. C. 83-104. DOI: http://dx.doi.org/10.30970/vmm.2024.96.071-092
  4. Kaltenbach A. Pseudo-monotone operator theory for unsteady problems with variable exponents. Lecture Notes in Mathematics. Vol. 2329. Cham: Springer Nature Switzerland AG, 2023. 358 p. DOI: https://doi.org/10.1007/978-3-031-29670-3
  5. Bokalo M.M., Ilnytska O.V. Problems for parabolic equations with variable exponents of nonlinearity and time delay. Applicable Anal. 2017. Vol. 96, No. 7. P. 1240-1254. DOI: https://doi.org/10.1080/00036811.2016.1183771
  6. Bokalo M. Initial-boundary value problems for anisotropic parabolic equations with variable exponents of the nonlinearity in unbounded domains with conditions at infinity. J. Optim., Diff. Eq. Appl. 2022. Vol. 30, No. 1. P. 98-121. DOI: http://dx.doi.org/10.15421/142205
  7. Bokalo M.M., Domanska O.V. Higher-orders elliptic-parabolic equations with variable exponents of the nonlinearity in unbounded domains without conditions at infinity. Matematychni Studii. 2023. Vol. 59, No. 1. P. 86-105. DOI: https://doi.org/10.30970/ms.59.1.86-105